# SDR SCNA95243

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 5878
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE BETWEEN ROW 16 TO ROW 19.  ALL CONNECTIONS WERE CHECKED, REMOVED DEBRIS AND WIPED UP MOISTURE FROM EMERGENCY FLOOR TRACK AND LIGHTS TESTED NORMAL.
